# SDR AALA2020032549029

- Difficulty date: March 13, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 57,412 hours, 16,350 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: CBE12641
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR RIGHT HAND AFT GALLEY MOUNT AT BS 1718 AND RBL 40. REPLACED MOUNT PER SRM 51-10-02.
